MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Codes Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the factory-sealed box of the preloaded intraocular lens (iol) lacked the necessary sterile peel packs for the inserter, it was missing.The issue was noticed while preparing for or case after opening the factory seal on box.No other information i available.
 
Additional Manufacturer Narrative
Section a2, a3, a3b, a4 and a5: unknown/ asked but not available.Section b3: date of event: unknown, not provided, section d6a: if implanted, give date: not applicable, as there is no indication that the lens was implanted section d6b: if explanted, give date: not applicable, as there is no indication that the lens was implanted section e1:contact's email address and phone number: unknown/ asked but not available.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section h3: device evaluated by manufacturer: no device evaluation: no suspect product was received; however, photos were provided by the customer.The customer provided photo was evaluated.The photo shows the complaint product and no issues could be observed.The carton is observed to be closed and it cannot be confirmed if there were any product attributes inside the carton.Since no product has been received, no further evaluation was performed.If product is received after initial closure, the product investigation may be re-opened to complete the return investigation.Conclusion: the complaint issue sterility assurance concerns and packaging issues could not be confirmed during photo evaluation, and no issues were identified.The scan log was reviewed; the unit pouch was scanned as per procedure.The complaint issue cannot be confirmed.The serial number shipping history for this serial number was reviewed and confirms that the serial number product was shipped directly from distribution to the complaint account.The packaging procedure was reviewed and confirms that the unit pouch barcode and patient label barcode is scanned and verified to match the production order.The components are then scanned and placed inside the folding carton prior to sealing with a tamper evidence sticker.The scan log was reviewed; the unit pouch was scanned as per procedure.The complaint issue cannot be confirmed.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21473930
Report Number3012236936-2025-000054
Device Sequence Number8840185
Product Code HQL
UDI-Device Identifier05050474731844
UDI-Public(01)05050474731844(17)270928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown